MathSciNet Relay Station
MathSciNet bibliographic data
MR1133581 65N50 (65N15 65N30 76D07 76M10)
Verfürth, R. A posteriori error estimators for the Stokes equations. II. Nonconforming discretizations. Numer. Math. 60 (1991), no. 2, 235–249.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement